# SDR UPS98826607

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK FWD PIT STA 160 180 FLOOR POST SEAT TRACK AND SPLICES CORRODED.  REMOVED CORROSION FROM POST AND SPLICES ALODINED AND PRIMED IAW DC8 SRM 51 1 8.  REMOVED DAMAGED SEAT TRACK DRILLED AND INSTALLED NEW SECTION IAW DC8 SRM 51 1 8 AND 51 3 0 AND 51 1 24.
